National Changhua University of Education Institutional Repository : Item 987654321/15018
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 6469/11641
造访人次 : 15930286      在线人数 : 57
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 进阶搜寻

jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://ir.ncue.edu.tw/ir/handle/987654321/15018

题名: Strong Commutativity Preserving Maps in Prime Rings with Involution
作者: Lin, Jer-Shyong;Liu, Cheng-Kai
贡献者: 數學系
关键词: Prime ring;Involution;Strong commutativity preserving;Functional identity
日期: 2010-01
上传时间: 2013-01-07T01:44:07Z
出版者: Elsevier
摘要: Let A be a prime ring of characteristic not 2, with center Z(A) and with involution *. Let S be the set of symmetric elements of A. Suppose that f:S→A is an additive map such that [f(x),f(y)]=[x,y] for all x,y∈S. Then unless A is an order in a 4-dimensional central simple algebra, there exists an additive map μ:S→Z(A) such that f(x)=x+μ(x) for all x∈S or f(x)=-x+μ(x) for all x∈S.
關聯: Linear Algebra and its Applications, 432(1): 14-23
显示于类别:[數學系] 期刊論文

文件中的档案:

档案 大小格式浏览次数
index.html0KbHTML359检视/开启


在NCUEIR中所有的数据项都受到原著作权保护.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈